# SDR DALA2018080304837

- Difficulty date: August 2, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 73,560 hours, 55,112 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT AFT LAV SMOKE DETECTOR KEEPS GOING OFF. REPLACED BATTERY- NO HELP. REMOVED BATTERY AND FWD SMOKE DETECTOR TO MEL 26-00-07.
